Alert archive / Illinois / Beach Hazards Statements in 2016
Beach Hazards Statement 4, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 23, 2016, 4:47 AM CDT for Lake County, Illinois. It took effect at Jun 23, 2016, 4:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2016, 4:47 AM CDT (09:47 UTC)
- In effect from
- Jun 23, 2016, 4:00 PM CDT
- Expired
- Jun 24, 2016, 2:53 AM CDT
- In force
- 11 hr
- Issued by
- NWS Chicago, IL
County Lake County, IL
The radar
The Chicago radar (KLOT), 85 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2855 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 6.5
- Supercell composite
- 30.6
The text
As transmitted.
635 WHUS43 KLOT 230947 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 447 AM CDT THU JUN 23 2016 ILZ006-014-231800- /O.NEW.KLOT.BH.S.0004.160623T2100Z-160624T0500Z/ LAKE IL-COOK- 447 AM CDT THU JUN 23 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THIS EVENING. * LOCATION...COOK COUNTY AND LAKE COUNTY ILLINOIS BEACHES. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ KMD
4 follow-up statements
648 WHUS43 KLOT 231517 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1017 AM CDT THU JUN 23 2016 ILZ006-014-232330- /O.CON.KLOT.BH.S.0004.160623T2100Z-160624T0500Z/ LAKE IL-COOK- 1017 AM CDT THU JUN 23 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THIS EVENING... * LOCATION...COOK COUNTY AND LAKE COUNTY ILLINOIS BEACHES. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ MM
315 WHUS43 KLOT 232124 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 424 PM CDT THU JUN 23 2016 ILZ006-014-240500- /O.CON.KLOT.BH.S.0004.000000T0000Z-160624T0500Z/ LAKE IL-COOK- 424 PM CDT THU JUN 23 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * LOCATION...COOK COUNTY AND LAKE COUNTY ILLINOIS BEACHES. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$
117 WHUS43 KLOT 240206 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 906 PM CDT THU JUN 23 2016 ILZ006-014-240900- /O.EXT.KLOT.BH.S.0004.000000T0000Z-160624T0900Z/ LAKE IL-COOK- 906 PM CDT THU JUN 23 2016 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... * LOCATION...COOK COUNTY AND LAKE COUNTY ILLINOIS BEACHES. * FORECAST WAVE HEIGHTS...3 TO 5 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$
978 WHUS43 KLOT 240753 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 253 AM CDT FRI JUN 24 2016 ILZ006-014-240900- /O.CAN.KLOT.BH.S.0004.000000T0000Z-160624T0900Z/ LAKE IL-COOK- 253 AM CDT FRI JUN 24 2016 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 23, 4:35 AM CDT, 12 minutes earlier.
Area forecast discussion, Jun 23, 4:35 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
435 AM CDT THU JUN 23 2016
.SHORT TERM...
342 AM CDT
Through Friday...
Main forecast concerns/challenges are with cloud trends and
possible isolated/widely scattered showers this afternoon, and
then with warm/humid conditions with thunderstorm chances
returning by the weekend.
Thunderstorm activity across the southern CWA has finally
diminished/exited at this time, with generally dry conditions in
place. Expect dry conditions in place early this morning but with
low stratus to remain situated and likely lingering for most of
the day. Have increased cloud cover this morning through
midday/early afternoon with a slow trend to scatter this low
moisture, owing to weak/baggy gradient in place. This weak
gradient in place while surface low/trough lingers and with very
moist conditions across the CWA, will support further expansion of
fog and reduction in vis. Have included areas of fog with patchy
dense fog this morning but will need to monitor for more dense fog
especially across north central Illinois where vis is already
falling below 1 mile. As the surface low slides to the southeast
today, trough axis will still be in place and aid in possible
scattered showers today. Coverage and intensity should be low with
any development with this being weakly forced, and have only
included slight chance mention. Excluded thunder owing to the weak
forcing, but with instability and high dew point air still in
place, cannot rule out a very isolated lightning strike. Made
little changes high temps today and Friday with 70s and low 80s
today, and then with more 80s on Friday with sunny skies. However,
it does appear that dew points will lower into Friday.
Rodriguez
&&
.LONG TERM...
342 AM CDT
Friday night through Wednesday...
Surface high which will be in place at the start of the weekend
will drift to the east on Saturday while surface low/trough take
shape across the Plains ahead of the next upper level system.
Hot/humid conditions return during the weekend with warm/moist
advection ahead of this system, and although most of Saturday
should remain dry, increasing energy/flow aloft will help bring
increasing chances of thunderstorms. This will especially be the
case Saturday night into Sunday morning when surface trough pushes
through. Still a little too early to fully diagnose full
thunderstorm potential, but pattern and environment would support
at least a chance for some stronger development.
Rodriguez
&&
.AVIATION...
For the 06Z TAFs...
Main forecast concerns for ther terminals are IFR and possible
LIFR ceilings this morning, vis reduction in fog this morning,
northeast winds at/above 10 KT later today.
Shower and thunderstorm activity has exited the terminals early
this morning, and don't anticipate any additional precip for the
remainder of the morning. There is the possibility for additional
isolated showery activity later this afternoon into the early
evening, but with low confidence on placement and coverage have
left out any mention at this time. IFR ceilings have moved across
the terminals and with the anticipated surface pattern likely to
remain for much of today, it does appear that these lower ceilings
will remain through mid morning and then with MVFR ceilings
possibly holding into the afternoon. Clouds will then be slow to
exit later tonight, but with clearing likely very late in the
forecast period.
Rodriguez
&&
.MARINE...
428 AM CDT
In the near term, dense fog has developed over the southern end of
the lake and nearshore waters in a weak/baggy gradient. Expect
this dense fog to remain in place early this morning and have
issued a Dense Fog Advisory for the southern third of the lake
and nearshore waters. This goes through mid morning and feel good
with timing, but will need to monitor for possible longer duration
of this fog. As the low across the southern end of the lake
slides to the southeast today, expect winds to increase out of the
north and northeast. Only have 10 to 20 KT for the lake today into
this evening but will also need to monitor for more 15 to 25 KT
winds, especially over the southern end of the lake and nearshore
waters. Even in the 10 to 20 KT, long north fetch will support
higer waves to build. Winds will diminish tonight into Friday
though, as high pressure to the northwest builds across the lake.
Rodriguez
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Dense Fog Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-
LMZ777-LMZ779 UNTIL 9 AM Thursday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 22, 3:57 PM CDT, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
357 PM CDT WED JUN 22 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
357 PM CDT WED JUN 22 2016 /457 PM EDT WED JUN 22 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
EXTREME THUNDERSTORM RISK...WITH AN ASSOCIATED:
SIGNIFICANT TORNADO RISK.
SIGNIFICANT HAIL RISK...UP TO 2 INCHES.
EXTREME THUNDERSTORM WIND DAMAGE RISK...70 MPH OR GREATER.
ELEVATED FLOODING RISK.
DISCUSSION:
AN ORGANIZED ROUND OF THUNDERSTORMS WILL REDEVELOP ACROSS
NORTHWEST TO NORTH CENTRAL ILLINOIS BY EARLY THIS EVENING. THESE
STORMS WILL GRADUALLY INCREASE IN COVERAGE AS THEY PROGRESS
QUICKLY SOUTHEAST THROUGH THE EVENING HOURS. VERY LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW SIGNIFICANT TORNADOES ARE
POSSIBLE WITH THESE STORMS.
THE HIGHEST THREAT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME IS
ALONG AND SOUTHWEST OF A LINE FROM ROCKFORD TO CHICAGO TO
VALPARAISO. A SLIGHT SHIFT NORTH IN THE WARM FRONT POSITION COULD
HAVE HIGHER IMPACTS ACROSS THE CHICAGO METRO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...
SIGNIFICANT SWIM RISK.
SATURDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
SUNDAY...
ELEVATED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
MONDAY...
LIMITED THUNDERSTORM RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THIS EVENING.
GENERAL STORM MOTION OF THE DAY: SOUTHEAST AT 50 MPH.
&&
LMZ740>745-232100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50 KT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE ON THURSDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
357 PM CDT WED JUN 22 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THUNDERSTORMS ARE LIKELY. SOME OF THESE STORMS THIS
EVENING COULD BE SEVERE AND PRODUCE WINDS IN EXCESS OF 50
KT...ESPECIALLY OVER SOUTHERN LAKE MICHIGAN.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS ARE POSSIBLE AT TIMES SATURDAY NIGHT THROUGH
MONDAY.
&&
KJB
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jun 23, 12:57 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1257 AM CDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG BROOK 40.87N 87.37W
06/22/2016 NEWTON IN FIRE DEPT/RESCUE
THIRD OF A ROOF OF A LARGE COMMERCIAL BUILDING WAS BLOWN
OFF.
&&Special weather statement, Jun 23, 1:02 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 202 AM EDT THU JUN 23 2016 INZ019-230645- BENTON IN- 202 AM EDT THU JUN 23 2016 ...SPECIAL WEATHER STATEMENT FOR BENTON COUNTY UNTIL 245 AM EDT... AT 202 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FREELAND PARK...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOWLER... OTTERBEIN... DUNNINGTON... BARCE... LOCHIEL... WADENA... FREELAND PARK... TALBOT... TEMPLETON... ATKINSON... RAUB... FORESMAN... OXFORD... BOSWELL... EARL PARK... AMBIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4048 8753 4074 8751 4073 8710 4048 8709 TIME...MOT...LOC 0602Z 290DEG 33KT 4063 8751 RATZER
Special weather statement, Jun 23, 1:15 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
115 AM CDT THU JUN 23 2016
ILZ033-230700-
IROQUOIS IL-
115 AM CDT THU JUN 23 2016
...SPECIAL WEATHER STATEMENT FOR CENTRAL IROQUOIS COUNTY UNTIL 200 AM
CDT...
AT 115 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GILMAN...OR 11 MILES WEST OF WATSEKA...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATSEKA... STOCKLAND... GILMAN...
ONARGA... MILFORD... SHELDON...
CRESCENT CITY... DANFORTH... WOODLAND...
WELLINGTON... IROQUOIS...
INCLUDING THE FOLLOWING INTERSTATE...
I-57 BETWEEN MILE MARKERS 278 AND 291.
LAT...LON 4070 8807 4087 8799 4083 8754 4049 8754
4049 8758
TIME...MOT...LOC 0615Z 290DEG 31KT 4077 8794
RATZERLocal storm report, Jun 23, 1:35 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
135 AM CDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG SENECA 41.30N 88.61W
06/23/2016 LA SALLE IL EMERGENCY MNGR
2 SIGNIFICANTLY DAMAGED HOMES. ONE ON N2850TH RD JUST
WEST OF E 29TH RD. THIS HOME WAS SHIFTED SLIGHTLY OFF ITS
FOUNDATION. THE OTHER HOME IS ON E 29TH RD IN THE
VICINITY OF N 28TH RD. BOTH HOMES JUST NORTH OF SENECA.
&&
KDONOFRISpecial weather statement, Jun 23, 1:47 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 247 AM EDT THU JUN 23 2016 INZ019-230730- BENTON IN- 247 AM EDT THU JUN 23 2016 ...SPECIAL WEATHER STATEMENT FOR BENTON COUNTY UNTIL 330 AM EDT... AT 246 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FREELAND PARK...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOWLER... OTTERBEIN... DUNNINGTON... BARCE... LOCHIEL... WADENA... FREELAND PARK... TALBOT... TEMPLETON... ATKINSON... RAUB... FORESMAN... OXFORD... BOSWELL... EARL PARK... AMBIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. A FLOOD ADVISORY IS IN EFFECT FOR BENTON COUNTY UNTIL 445 AM EDT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4074 8753 4072 8710 4048 8709 4048 8753 TIME...MOT...LOC 0646Z 286DEG 24KT 4064 8749 KMD
Special weather statement, Jun 23, 4:29 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO IL 429 AM CDT THU JUN 23 2016 ILZ003>006-008-010>014-019>022-231230- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK... WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON... CHICAGO...OTTAWA...OSWEGO...MORRIS...JOLIET 429 AM CDT THU JUN 23 2016 ...AREAS OF DENSE FOG LIKELY THIS MORNING... AREAS OF FOG AND PATCHY DENSE FOG HAVE DEVELOPED OVER MUCH OF NORTHERN ILLINOIS EARLY THIS MORNING...WITH THE MORE DENSE FOG SITUATED ALONG THE I-88 AND I-39 CORRIDORS AS WELL AS FOR AREAS ADJACENT TO LAKE MICHIGAN. VISIBILITY WILL BE REDUCED TO BELOW ONE MILE AT TIMES AND LIKELY VARY OVER SHORT DISTANCES. ALL TRAVELERS SHOULD USE CAUTION THIS MORNING BEFORE THIS FOG DIMINISHES AFTER SUNRISE. RODRIGUEZ
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Tornado Warning | LOT | Lee | 30 min |
| Jun 22, 7:29 PM CDT | Tornado Warning | LOT | DeKalb, LaSalle, Lee | 46 min |
| Jun 22, 7:51 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 39 min |
| Jun 22, 7:59 PM CDT | Tornado Warning | LOT | LaSalle | 46 min |
| Jun 22, 8:03 PM CDT | Special Marine Warning | LOT | 87 min | |
| Jun 22, 8:04 PM CDT | Tornado Warning | LOT | DeKalb, LaSalle | 56 min |
| Jun 22, 8:11 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 49 min |
| Jun 22, 8:34 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 41 min |
| Jun 22, 8:35 PM CDT | Areal Flood Advisory | LOT | DeKalb, Grundy, Kendall, LaSalle, Will | 3 hr |
| Jun 22, 8:45 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage | 3 hr |
| Jun 22, 8:47 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 45 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | LOT | Will | 25 min |
| Jun 22, 8:52 PM CDT | Flash Flood Warning | LOT | Grundy, Kendall, LaSalle | 5 hr |
| Jun 22, 9:01 PM CDT | Tornado Warning | LOT | Grundy, LaSalle | 29 min |
| Jun 22, 9:12 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Livingston | 48 min |
| Jun 22, 9:25 PM CDT | Special Marine Warning | LOT | 35 min | |
| Jun 22, 9:42 PM CDT | Tornado Warning | LOT | LaSalle, Livingston | 33 min |
| Jun 22, 9:53 PM CDT | Areal Flood Advisory | LOT | Ford, Grundy, Iroquois, Kankakee, LaSalle, Livingston | 4 hr |
| Jun 22, 10:03 PM CDT | Tornado Warning | LOT | Livingston | 31 min |
| Jun 22, 10:04 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois | 56 min |
| Jun 22, 10:22 PM CDT | Tornado Warning | LOT | Livingston | 38 min |
| Jun 22, 10:41 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 64 min |
| Jun 22, 10:47 PM CDT | Tornado Warning | LOT | Ford, Iroquois, Livingston | 43 min |
| Jun 22, 10:51 PM CDT | Tornado Warning | LOT | Livingston | 39 min |
| Jun 22, 11:21 PM CDT | Tornado Warning | LOT | Iroquois | 39 min |
| Jun 22, 11:29 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kankakee, LaSalle, Livingston | 31 min |
| Jun 22, 11:53 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 52 min |
| Jun 23, 12:32 AM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 43 min |
| Jun 23, 1:15 AM CDT | Special Weather Statement | LOT | Iroquois | 45 min |
| Jun 23, 1:44 AM CDT | Areal Flood Advisory | LOT | Ford, Iroquois | 7 hr |
| Jun 23, 3:59 AM CDT | Marine Dense Fog Advisory | LOT | 10 hr | |
| Jun 23, 5:05 AM CDT | Dense Fog Advisory | LOT | Boone, DeKalb, DuPage, Grundy, Kane, Kendall and 6 more | 4 hr |
Nearby
Beach Hazards Statements in Illinois, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.